# SDR 07FDEA02815

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60104527075T65
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION ON SEAT TRACK STA 1166 IN CENTERLINE BL 0" AND LBL 2" ON FLANGE REMOVED, FABRICATED NEW TRACK, INSTALLED SEAT TRACK AT BS 1166 BL 0" PER SRM 51-30-2, 51-30-5, 51-30-08, 51-30-02.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
